# SDR UALA2011060602782

- Difficulty date: June 5, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 49,490 hours, 5,909 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2175
- Condition: Faulty
- Location: Position A
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAT CHARGER APU, STATUS.  REPLACED APU BATTERY PER MM.  ALL OPS NORMAL.
